# SDR QXEA9902642

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CLIP CORROSION BETWEEN RIGHT-HAND STRINGER 32 AND 33 AT FRAME STATION 445.  REPAIRED IAW DHC-8 SRM 53-20-21, FIGURE 1.
